# SDR SAJFCALS103016

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N18203
- Make and model: Boeing 747409
- Aircraft serial: 28711
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG PACK 2 SHOWS AT HKG, IAW MEL 20-51-01-01, FCSOV SECURED CLSD.  CRUISING AT FLT 350, CABIN ALT UP TO 9300', REQUEST DOWN TO FLT 220, CABIN ALT 6300' REDUCING CONTINUE BACK TO NML UNTIL LANDING.  AFTER LANDING EICAS MSG PACK 1 & PACK 3 DISPLAY.  NR 1 & NR 3 ACM REPLD.  NR 2 OVERHEAT SW 2 EA REPLD.
